# SDR AU971399

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Sight Glass
- Condition: Damaged
- Location: Hyd Quantity
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) RH HYDRAULIC RESERVOIR SIGHT TUBE SPLIT AND LEAKING FLUID UNDER PRESSURE. HYDRAULIC CONTROL VALVE ALSO FOUND TO BE UNSERVICEABLE.
